# SDR DALA2022051003236

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION FLOOR STRUCTURE SHEAR PLATE LOC BTW FR69 TO FR70 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE SHEAR PLATE PER A320 SRM 51-72-11. (2229025)
